Graded lagrangian submanifolds
Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 1, p. 103-149
@article{BSMF_2000__128_1_103_0,
     author = {Seidel, Paul},
     title = {Graded lagrangian submanifolds},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {128},
     number = {1},
     year = {2000},
     pages = {103-149},
     doi = {10.24033/bsmf.2365},
     zbl = {0992.53059},
     mrnumber = {2001c:53114},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_2000__128_1_103_0}
}
Seidel, Paul. Graded lagrangian submanifolds. Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 1, pp. 103-149. doi : 10.24033/bsmf.2365. http://www.numdam.org/item/BSMF_2000__128_1_103_0/

[1] Arnol'D (V.I.). - Normal forms for functions near degenerate critical points, the Weyl groups of Ak, Dk, Ek and Lagrangian singularities, Funct. Anal. Appl., t. 6, 1972, p. 254-272. | Zbl 0278.57011

[2] Besse (A.). - Manifolds all of whose geodesics are closed, Erg. der Mathematik und ihrer Grenzgebiete, vol. 93, Springer, 1978. | MR 80c:53044 | Zbl 0387.53010

[3] Brieskorn (E.). - Die Auflösung rationaler Singularitäten holomorpher Abbildungen, Math. Ann., t. 178, 1968, p. 255-270. | MR 38 #2140 | Zbl 0159.37703

[4] Cerf (J.). - Sur les difféomorphismes de la sphère de dimension trois (Г4 = 0), Lecture Notes in Math., vol. 53, Springer, 1968. | MR 37 #4824 | Zbl 0164.24502

[5] Dostoglou (S.), Salamon (D.). - Self dual instantons and holomorphic curves, Annals of Math., t. 139, 1994, p. 581-640. | MR 95g:58050 | Zbl 0812.58031

[6] Duistermaat (J.). - On the Morse index in variational calculus, Advances in Math., t. 21, 1976, p. 173-195. | MR 58 #31190 | Zbl 0361.49026

[7] Floer (A.). - A relative Morse index for the symplectic action, Comm. Pure Appl. Math., t. 41, 1988, p. 393-407. | MR 89f:58055 | Zbl 0633.58009

[8] Floer (A.). - Witten's complex and infinite dimensional Morse theory, J. Differential Geom., t. 30, 1989, p. 207-221. | MR 90d:58029 | Zbl 0678.58012

[9] Haefliger (A.). - Plongements différentiables des variétés dans variétés, Comm. Math. Helv., t. 36, 1962, p. 47-82. | MR 26 #3069 | Zbl 0102.38603

[10] Haefliger (A.). - Knotted spheres and related geometric problems, Proceedings of the ICM, Moscow, 1966, p. 437-445. | MR 39 #6325 | Zbl 0192.60304

[11] Hofer (H.), Salamon (D.). - Floer homology and Novikov rings, The Floer memorial volume (H. Hofer, C. Taubes, A. Weinstein, and E. Zehnder, eds.), Progress in Mathematics, vol. 133, Birkhäuser, 1995, p. 483-524. | MR 97f:57032 | Zbl 0842.58029

[12] Klingenberg (W.). - Riemannian geometry. - De Gruyter, 1982. | MR 84j:53001 | Zbl 0495.53036

[13] Kontsevich (M.). - Homological algebra of mirror symmetry, Proceedings of the International Congress of Mathematicians, Zürich, 1994, Birkhäuser, 1995, p. 120-139. | MR 97f:32040 | Zbl 0846.53021

[14] Kwon (D.), Oh (Y.-G.). - Structure of the image of (pseudo)-holomorphic discs with totally real boundary conditions, Comm. Anal. Geom., t. 8, 2000, p. 31-82. | MR 2001b:32050 | Zbl 0951.32025

[15] Lawson (H.B.), Michelsohn (M.-L.). - Spin geometry. - Princeton Univ. Press, 1989. | MR 91g:53001 | Zbl 0688.57001

[16] Lazzarini (L.). - Existence of a somewhere injective pseudo-holomorphic disc, Preprint, December, 1998.

[17] Mcduff (D.). - Symplectic manifolds with contact type boundaries, Invent. Math., t. 103, 1991, p. 651-671. | MR 92e:53042 | Zbl 0719.53015

[18] Milnor (J.). - Singular points of complex hypersurfaces. - Princeton Univ. Press, 1968. | MR 39 #969 | Zbl 0184.48405

[19] Munkres (J.). - Differentiable isotopies of the 2-sphere, Notices Amer. Math. Soc., t. 5, 1958, p. 582.

[20] Oh (Y.-G.). - Floer cohomology of Lagrangian intersections and pseudo-holomorphic discs I, Comm. Pure Appl. Math., t. 46, 1993, p. 949-994. | MR 95d:58029a | Zbl 0795.58019

[21] Oh (Y.-G.). - Floer cohomology, spectral sequences, and the Maslov class of Lagrangian embeddings, Int. Math. Res. Notices, 1996, p. 305-346. | MR 97j:58048 | Zbl 0858.58017

[22] Oh (Y.-G.). - On the structure of pseudo-holomorphic discs with totally real boundary conditions, J. Geom. Anal., t. 7, 1997, p. 305-327. | MR 99g:58017 | Zbl 0931.53023

[23] Polterovich (L.). - Surgery of Lagrange submanifolds, Geom. Funct. Anal., t. 1, 1991, p. 198-210. | MR 93d:57062 | Zbl 0754.57027

[24] Poźniak (M.). - Floer homology, Novikov rings and clean intersections, in Ya. Eliashberg, D. Fuchs, T. Ratiu, A. Wenstein (eds.), Northen California Symplectic Geometry Seminar, Amer. Math. Soc. Translations Series 2, vol. 196, 1999, p. 119-182. | MR 2001a:53124 | Zbl 0948.57025

[25] Robbin (J.), Salamon (D.). - The Maslov index for paths, Topology, t. 32, 1993, p. 827-844. | MR 94i:58071 | Zbl 0798.58018

[26] Robbin (J.), Salamon (D.). - The spectral flow and the Maslov index, Bull. London Math. Soc., t. 27, 1995, p. 1-33. | MR 96d:58021 | Zbl 0859.58025

[27] Salamon (D.), Zehnder (E.). - Morse theory for periodic solutions of Hamiltonian systems and the Maslov index, Comm. Pure Appl. Math., t. 45, 1992, p. 1303-1360. | MR 93g:58028 | Zbl 0766.58023

[28] Seidel (P.). - Floer homology and the symplectic isotopy problem. - Ph.D. thesis, Oxford University, 1997.

[29] Seidel (P.). - π1 of symplectic automorphism groups and invertibles in quantum homology rings, Geom. Funct. Anal., t. 7, 1997, p. 1046-1095. | MR 99b:57068 | Zbl 0928.53042

[30] Seidel (P.). - Lagrangian two-spheres can be symplectically knotted. - J. Diff. Geom, in press. | Zbl 01465075

[31] Viterbo (C.). - Intersection des sous-variétés Lagrangiennes, fonctionnelles d'action et indice des systèmes Hamiltoniens, Bull. Soc. Math. France, t. 115, 1987, p. 361-390. | Numdam | MR 89b:58081 | Zbl 0639.58018